Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1659
Loc: Jersey Shore
Aging with Hiv and Meds
      10/23/13 08:22 AM

Since it seems to be one of the latest topics for the medical field and spolen on the boards here I figure it was time for a posting pertaining to it., How Life is when pos and on meds for a long while. As stated by iam1 in another thread, there are many of us that have been living with being pos and on meds for many many years. For me it's been going on for 2oyrs now. And I do believe that it has created issues in certain areas. I've read where you can add 20 years onto your age if you've been on meds for 10 years or more. And my knees,hip and ankle joints will agree. I use to say I had sqatitis from gardening in the squat position all the time now I think I'll call it Positis. Definitly has changed how I get up from kneeling on ground. Not a pretty picture . And that is IF I can get up at all.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Aging with Hiv and Meds riverprincessModerator 10/23/13 08:22 AM
. * Re: Aging with Hiv and Meds iam1   10/29/13 01:28 AM
. * Re: Aging with Hiv and Meds riverprincessModerator   10/29/13 01:30 PM
. * Re: Aging with Hiv and Meds lovableo   10/24/13 12:09 AM
. * Re: Aging with Hiv and Meds riverprincessModerator   10/25/13 08:36 AM
. * Re: Aging with Hiv and Meds anotherday   10/26/13 01:05 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1383

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3